# SDR COMA0360113

- Difficulty date: February 22, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 11,398 hours, 11,534 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Capacitor
- Part number: 7686571
- Condition: Malfunctioned
- Location: #6
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5022 FUEL QUANTITY INDICATION IS ERRATIC.REPLACED THE #6 FUEL QUANTITY PROBE.
